Affordable Access

Publisher Website

New pre-dual space of Morrey space

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
397
Issue
2
Identifiers
DOI: 10.1016/j.jmaa.2012.08.025
Keywords
  • Local And Global Morrey-Type Spaces
  • Complementary Local Morrey-Type Spaces
  • Associate Spaces
  • Dual Spaces
  • Multidimensional Hardy Inequalities

Abstract

Abstract In this paper, we give new characterization of the classical Morrey space. Complementary global Morrey-type spaces are introduced. It is proved that for particular values of parameters these spaces give new pre-dual space of the classical Morrey space. We also show that our new pre-dual space of the Morrey space coincides with known pre-dual spaces.

There are no comments yet on this publication. Be the first to share your thoughts.